# SDR SWAA2021030445505

- Difficulty date: January 26, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Drain
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN AT BS 1019 BETWEEN S-26R AND S-27R IS CRACKED / REMOVED DRAIN BS 1019 BETWEEN S-26R AND S-27R. PER SRM 51-40-02-0G-0 87713C 01FEB21 1035C 01FEB21 01FEB21 SEALED AND INSTALLED NEW DRAIN BS 1019 BETWEEN S-26R AND S-27R AND APPLIED AERODYNAMIC SEAL. PER DWG 148A3320; SRM 51-40-02-0G-0; AMM 51-31-00-390-801; AND AMM 51-31-00-390-806. 87713U 03FEB21 PAINT TOUCH UP TO BE ACCOMPLISHED ON CARD # U270193 87713U 03FEB21
